# SDR 98ZZZX927

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75006
- Condition: Cracked
- Location: Journal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS REMOVED FROM INVENTORY FOR MPI FOLLOWING ADVISORY THAT AIR AGENCY MAY HAVE IMPROPERLY MACHINED CRANKSHAFT.  PART WAS FOUND TO HAVE CRACKS IN THE JOURNAL RADII.  PART IS NOT SERVICEABLE.
